# SDR UALA2009082502647

- Difficulty date: August 25, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 41,865 hours, 5,034 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING BODY FAIRING THIRD FROM FWD EMERG LIGHT HAS ONE LAMP INOP.  RELAMPED.  CHECK NORMAL.
